# SDR SWAA2024092330633

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP INBOARD CORNER IS DELAMINATED.<[01] OK TO INSTALL REPLACEMENT O/B FLAP S/N 000176;[02] REMOVED AND REPLACED L/H O/B AFT FLAP PER AMM 27-51-22;[03] 02 - INSPECTED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)] SEE STEP #1 REQUIRES ADJUSTMENT CK;[04] REMOVED AND REPLACED L/H O/B AFT FLAP PER AMM 27-51-22. SEE INDIVIDUAL SIGNOFFS.;[05] VERIFIED REMOVED AND REPLACED L/H O/B AFT FLAP PER AMM 27-51-22. SEE INDIVIDUAL SIGNOFFS. RII IS C/W.
